Top responsiveness and stable partitions in coalition formation games

Dimitrov D, Sung SC (2005) Working Papers. Institute of Mathematical Economics; 365.
Bielefeld: Universität Bielefeld.

Download
OA
Working Paper | Published | English
Author
;
Abstract
Top responsiveness is introduced by Alcalde and Revilla [Journal of Mathematical Economics 40 (2004) 869-887] as a property which induces a rich domain on players's preferences in hedonic games, and guarantees the existence of core stable partitions. We strengthen this observation by proving the existence of strict core stable partitions, and when a mutuality condition is imposed as well, the existence of Nash stable partitions.
Publishing Year
ISSN
PUB-ID

Cite this

Dimitrov D, Sung SC. Top responsiveness and stable partitions in coalition formation games. Working Papers. Institute of Mathematical Economics. Vol 365. Bielefeld: Universität Bielefeld; 2005.
Dimitrov, D., & Sung, S. C. (2005). Top responsiveness and stable partitions in coalition formation games (Working Papers. Institute of Mathematical Economics, 365). Bielefeld: Universität Bielefeld.
Dimitrov, D., and Sung, S. C. (2005). Top responsiveness and stable partitions in coalition formation games. Working Papers. Institute of Mathematical Economics, 365, Bielefeld: Universität Bielefeld.
Dimitrov, D., & Sung, S.C., 2005. Top responsiveness and stable partitions in coalition formation games, Working Papers. Institute of Mathematical Economics, no.365, Bielefeld: Universität Bielefeld.
D. Dimitrov and S.C. Sung, Top responsiveness and stable partitions in coalition formation games, Working Papers. Institute of Mathematical Economics, vol. 365, Bielefeld: Universität Bielefeld, 2005.
Dimitrov, D., Sung, S.C.: Top responsiveness and stable partitions in coalition formation games. Working Papers. Institute of Mathematical Economics, 365. Universität Bielefeld, Bielefeld (2005).
Dimitrov, Dinko, and Sung, Shao Chin. Top responsiveness and stable partitions in coalition formation games. Bielefeld: Universität Bielefeld, 2005. Working Papers. Institute of Mathematical Economics. 365.
Main File(s)
File Name
Access Level
OA Open Access
Last Uploaded
2016-01-19T15:42:15Z

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar